We're sorry Aspose doesn't work properply without JavaScript enabled.

Free Support Forum - aspose.com

Unicode text image rendering issues

When Word documents in some languages are opened and saved to .tif images, additional placeholder characters are inserted for some combining diacritical marks. Is there an accepted workaround to this, or is this an artifact of the way that the files are loaded/saved?


Below I have included a C# code snippet where the loading/saving is handled:

----

using Aspose.Words;
using Aspose.Words.Saving;

Document mWordDoc = new Document(mFileName);
SaveOptions saveOpts = SaveOptions.CreateSaveOptions(SaveFormat.Tiff);
saveOpts.UseHighQualityRendering = true;
saveOpts.UseAntiAliasing = true;
mWordDoc.Save(mFileName + @".tif", Aspose.Words.SaveFormat.Tiff);

----

I have attached screenshots and original word files for comparisons. Thanks!

Hi Jason,

Thanks for your inquiry.

I have tested the scenario and have managed to reproduce the same issue at my side. For the sake of correction, I have logged this problem in our issue tracking system as WORDSNET-10261. I have linked this forum thread to the same issue and you will be notified via this forum thread once this issue is resolved.

We apologize for your inconvenience.

The issues you have found earlier (filed as WORDSNET-10261) have been fixed in this .NET update and this Java update.


This message was posted using Notification2Forum from Downloads module by aspose.notifier.